Keywords: Teichmüller flow, suspension flow, topological Bernoulli shift, topological Markov shift, Markov–Bernoulli reduction.
@article{FAA_2008_42_3_a7,
author = {A. I. Bufetov and B. M. Gurevich},
title = {On the {Measure} with {Maximal} {Entropy} for the {Teichm\"uller} {Flow} on the {Moduli} {Space} of {Abelian} {Differentials}},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {75--77},
year = {2008},
volume = {42},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_2008_42_3_a7/}
}
TY - JOUR AU - A. I. Bufetov AU - B. M. Gurevich TI - On the Measure with Maximal Entropy for the Teichmüller Flow on the Moduli Space of Abelian Differentials JO - Funkcionalʹnyj analiz i ego priloženiâ PY - 2008 SP - 75 EP - 77 VL - 42 IS - 3 UR - http://geodesic.mathdoc.fr/item/FAA_2008_42_3_a7/ LA - ru ID - FAA_2008_42_3_a7 ER -
%0 Journal Article %A A. I. Bufetov %A B. M. Gurevich %T On the Measure with Maximal Entropy for the Teichmüller Flow on the Moduli Space of Abelian Differentials %J Funkcionalʹnyj analiz i ego priloženiâ %D 2008 %P 75-77 %V 42 %N 3 %U http://geodesic.mathdoc.fr/item/FAA_2008_42_3_a7/ %G ru %F FAA_2008_42_3_a7
A. I. Bufetov; B. M. Gurevich. On the Measure with Maximal Entropy for the Teichmüller Flow on the Moduli Space of Abelian Differentials. Funkcionalʹnyj analiz i ego priloženiâ, Tome 42 (2008) no. 3, pp. 75-77. http://geodesic.mathdoc.fr/item/FAA_2008_42_3_a7/
[1] L. M. Abramov, V. A. Rokhlin, Vestn. LGU, 1962, no. 2, vyp. 7, 5–13 | MR | Zbl
[2] A. I. Bufetov, J. Amer. Math. Soc., 19:3 (2006), 579–623 | DOI | MR | Zbl
[3] J. Buzzi, O. Sarig, Ergodic Theory Dynam. Systems, 23:5 (2003), 1383–1400 | DOI | MR | Zbl
[4] J. Hubbard, H. Masur, Acta. Math., 142:3–4 (1979), 221–274 | DOI | MR | Zbl
[5] M. Kontsevich, The Mathematical Beauty of Physics, Adv. Ser. Math. Phys., 24, World Sci. Publ., River Edge, NJ, 1997, 318–332 | MR | Zbl
[6] M. Kontsevich, A. Zorich, Invent. Math., 153:3 (2003), 631–678 | DOI | MR | Zbl
[7] H. Mazur, Ann. of Math. (2), 115:1 (1982), 169–200 | DOI | MR
[8] G. Rauzy, Acta Arith., 34:4 (1979), 315–328 | DOI | MR | Zbl
[9] W. Veech, Ann. of Math. (2), 115:1 (1982), 201–242 | DOI | MR | Zbl
[10] W. Veech, Ann. of Math. (2), 124:3 (1986), 441–530 | DOI | MR | Zbl
[11] A. Zorich, Frontiers in Number Theory, Physics and Geometry. Vol. 1. On Random Matrices, Zeta Functions, and Dynamical Systems, Springer-Verlag, Berlin, 2006, 437–583 | MR | Zbl